Couldn't find what you looking for?

TRY OUR SEARCH!


Hi all. My doc recently switched me on Keppra and I’ve been on it for several weeks now. Generally, I feel better but I’ve noticed that my vertigo is much worse than ever before. Is it possible that this is due to this new drug?? All replies are welcome.

Loading...


The FDA just recently approved that drug to treat people with the disorder. Keppra is much like other anti-epileptic drugs, as does not change metabolism. But, it is not known weather it affect the liver, like some other anti-convulsants. Of the over 1000 people with epilepsy who used this drug, none of them were found to have liver-related problems as a result of taking Keppra. But, two most common side effects of the drug reported include vertigo and drowsiness. I guess that answers your question – it is very possible that Keppra indeed made vertigo worse. I think you should consult your doctor regarding the continuation of treatment with Keppra – maybe you should switch to some other med that has less side effects on you. Good luck.
Reply

Loading...